| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2006;71(4): 449-455.
증례:비호지킨 림프종에서 리툭시맙 투여에 의한 간질성 폐질환 1예
최영준, Woo Jin Jung, Se Il Oh, Min Hoyk Jeon, Hee Jung Sohn, Eun Mee Han, Cheolwon Suh
A case of interstitial lung diseasec caused by Rituximab in non-Hodgkin lymphoma
Young Jun Choi, Woo Jin Jung, Se Il Oh, Min Hoyk Jeon, Hee Jung Sohn, Eun Mee Han, Cheolwon Suh
고려대학교 의과대학 내과학교실
ABSTRACT
Rituximab targets CD20+ B cells and has been used increasingly for the treatment of B-cell Non-Hodgkin Lymphoma, alone or in combination with cytotoxic agents. Rituximab can kill CD20+cells by multiple mechanisms. Rituximab therapy has often been associated with an infusion-related symptom complex consisting of fever, chills, and rigors that is usually self-limited. These complications are transient without long-term effects. Several delayed pulmonary events involving interstitial reactions and bronchiolitis obliterans with organizing pneumonia have recently been described in conjunction with the use of Rituximab. In the lymphoma patient presented here there was no respiratory symptoms; however, respiratory difficulty developed after the third round of Rituximab plus CHOP chemotherapy. High resolution computed tomography (HRCT) and positive emission tomography (PET) were performed and revealed diffuse ground glass opacities. We report a patient with Non-Hodgkin Lymphoma in whom interstitial lung disease developed after Rituximab therapy.(Korean J Med 71:449-455, 2006) Key Words : Rituximab, Non-Hodgkin Lymphoma, Interstitial Lung Disease
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community